# SDR KBMA119537

- Difficulty date: August 9, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bracket
- Part number: 350A2310534451
- Condition: Cracked
- Location: T/R Drive Shaft
- Part time: 11,702 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR DRIVE SHAFT BRACKET IS CRACKED.  REPLACED WITH NEW BRACKET.
